MAUDE Adverse Event Report: GYRUS ACMI, INC SHOCKPULSE-SE LITHOTRIPSY SYSTEM; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC SHOCKPULSE-SE LITHOTRIPSY SYSTEM; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-S
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was evaluated.Inspection determined that the reported issue was not able to be duplicated.Unit was tested with a reference handpiece, the probe was found working, passed all functional and energy test with no issues observed.The device produced normal energy when the handpiece buttons were pressed and was tested for about 45 minutes with no issues observed.Based on evaluations findings reported issue was not confirmed as the device passed all required testing and specifications with no abnormalities or issues observed.
 
Event or Problem Description
It was reported that during an unspecified procedure the device was found not producing normal energy , interference saying electrical short message, no further information provided.No patient impact or harm reported.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to inform that upon further review this is not a reportable malfunction.Per the legal manufacturer there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.Further communication with the customer conveyed the following information: sales representative came on customer site and the issue ended up being with the spl-t transducer and not the generator.The transducer was only a month old but failed and gave no output.The replacement unit worked properly on the generator.No further issue reported.Another complaint was opened to address the reported issue of the transducer.

Brand Name
SHOCKPULSE-SE LITHOTRIPSY SYSTEM
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
MDR Report Key11246061
Report Number3011050570-2021-00033
Device Sequence Number3477386
Product Code FEO
UDI-Device Identifier00855279005054
UDI-Public0100855279005054
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1